# SDR SWIA2018030144334

- Difficulty date: January 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 33,816 hours, 29,107 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG. - NOSE INLET-COWL - L/E DENTED. (C-CHECK) RO: 02/28/2017 REMOVED AND REPLACED L/H ENGINE NOSE INLET COWL IAW AMM. OPS CHECKS SATISFACTORY.
